Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 5, 2010, 9:47 PM EDT for Defiance County, Henry County, Williams County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2010, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 5, 2010, 10:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Defiance County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:13 PM EDT | FUNNEL CLOUD | Evansport, OH | FIRE DEPARTMENT REPORTS A FUNNEL CLOUD NEAR EVANSPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
854 WFUS53 KIWX 060147 TORIWX OHC039-069-171-060230- /O.NEW.KIWX.TO.W.0008.100606T0147Z-100606T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 947 PM EDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN DEFIANCE COUNTY IN NORTHWEST OHIO... NORTHWESTERN HENRY COUNTY IN NORTHWEST OHIO... SOUTHEASTERN WILLIAMS COUNTY IN NORTHWEST OHIO... * UNTIL 1030 PM EDT * AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION 8 MILES SOUTHEAST OF EDGERTON...OR 8 MILES SOUTHWEST OF BRYAN...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN DEFIANCE...NORTHWESTERN HENRY AND SOUTHEASTERN WILLIAMS COUNTIES... INCLUDING THE FOLLOWING LOCATIONS NEY...EVANSPORT AND RIDGEVILLE CORNERS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4148 8423 4131 8422 4131 8462 4141 8468 TIME...MOT...LOC 0147Z 258DEG 23KT 4137 8462 $$
3 follow-up statements
198 WWUS53 KIWX 060201 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1001 PM EDT SAT JUN 5 2010 OHC039-069-171-060230- /O.CON.KIWX.TO.W.0008.000000T0000Z-100606T0230Z/ HENRY OH-DEFIANCE OH-WILLIAMS OH- 1001 PM EDT SAT JUN 5 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR SOUTHEASTERN WILLIAMS...NORTHEASTERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES... AT 959 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED OVER NORTH CENTRAL DEFIANCE COUNTY...OR ABOUT 5 MILES SOUTH OF BRYAN...AND MOVING EAST NORTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN DEFIANCE...NORTHWESTERN HENRY AND SOUTHEASTERN WILLIAMS COUNTIES...INCLUDING THE FOLLOWING LOCATIONS EVANSPORT AND RIDGEVILLE CORNERS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4131 8422 4136 8451 4143 8455 4148 8423 TIME...MOT...LOC 0201Z 253DEG 24KT 4140 8450 $$
516 WWUS53 KIWX 060214 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1014 PM EDT SAT JUN 5 2010 OHC039-060224- /O.CAN.KIWX.TO.W.0008.000000T0000Z-100606T0230Z/ DEFIANCE OH- 1014 PM EDT SAT JUN 5 2010 ...THE TORNADO WARNING FOR NORTHEASTERN DEFIANCE COUNTY IS CANCELLED... AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4143 8439 4146 8439 4148 8423 4142 8423 TIME...MOT...LOC 0214Z 253DEG 24KT 4144 8435 $$ OHC069-171-060230- /O.CON.KIWX.TO.W.0008.000000T0000Z-100606T0230Z/ HENRY OH-WILLIAMS OH- 1014 PM EDT SAT JUN 5 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR EXTREME SOUTHEASTERN WILLIAMS AND NORTHWESTERN HENRY COUNTIES... AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED OVER EXTREME SOUTHEASTERN WILLIAMS COUNTY...OR ABOUT 7 MILES SOUTHWEST OF ARCHBOLD...AND MOVING EAST AT 30 MPH. SPOTTERS REPORTED A FUNNEL CLOUD IN EVANSPORT AT 1012 PM EDT. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN WILLIAMS AND NORTHWESTERN HENRY COUNTIES...INCLUDING THE FOLLOWING LOCATIONS RIDGEVILLE CORNERS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4143 8439 4146 8439 4148 8423 4142 8423 TIME...MOT...LOC 0214Z 253DEG 24KT 4144 8435 $$
588 WWUS53 KIWX 060226 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EDT SAT JUN 5 2010 OHC069-171-060236- /O.EXP.KIWX.TO.W.0008.000000T0000Z-100606T0230Z/ HENRY OH-WILLIAMS OH- 1026 PM EDT SAT JUN 5 2010 ...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN WILLIAMS AND NORTHWESTERN HENRY COUNTIES WILL EXPIRE AT 1030 PM EDT... AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4143 8439 4146 8439 4148 8423 4142 8423 TIME...MOT...LOC 0226Z 254DEG 32KT 4147 8421 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 5, 7:39 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 5, 7:39 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SAT JUN 5 2010
.AVIATION...
COMPLICATED AND BUSY TAF PD AS CONVECTION TO THE WEST GETS GOING
IN EARNEST OVER THE NEXT FEW HOURS. MAIN FOCUS FOR WIDESPREAD
DEVELOPMENT OVER EASTERN IOWA IS EXPECTED TO CONGEAL INTO AN MCS
WITH POTENTIAL FOR STRONG WINDS AND MARCH EAST. AHEAD OF
THIS...ADDNL DEVELOPMENT TAKING PLACE AS BOTH LLEVEL AND MID LEVEL
JET SUPPORT INCREASE ATOP AN UNSTABLE BOUNDARY LAYER. THIS
POTENTIALLY IMPACTS KSBN VERY SOON NEAR 00Z AND HAVE USED EARLY
TEMPO FOR THIS WINDOW...WHILE LATER TEMPO GROUP PRESENT BOTH
TERMINALS HANDLES EXPECTED PASSAGE OF BROAD AREA OF THUNDERSTORMS
OVERNIGHT. BEHIND THIS COMPLEX LINGERING SHRA AND MVFR CIGS ARE
EXPECTED WITH SLOW IMPROVEMENT ON SUNDAY. DIFFICULT TO GAUGE WHEN
LOW CIGS MAY RELEASE AS MODELS SHOW SHRINKING DEWPOINT DEPS WITH
COLD AIR ADVECTION SUNDAY MORNING...AND FOR NOW HAVE
OPTIMISTICALLY SCATTERED OUT KSBN BY EARLY AFTERNOON. WINDS
VEERING AROUND TO NW THROUGH THE NIGHT AS SFC WAVE RIDES ALONG
FRONTAL BOUNDARY WHICH PASSES TO OUR SOUTH LATE TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 232 PM EDT SAT JUN 5 2010/
SHORT TERM...
TONIGHT THROUGH SUNDAY NIGHT...
CONVECTION FROM EARLIER THIS MORNING AND RESULTING CLOUD SHIELD OVER
THE AREA HAS SHIFTED INSTABILITY AXIS AND FOCUS FOR CONVECTIVE
REDEVELOPMENT TO OUR SE SO FOCUS TURNS TO ARRIVAL OF BETTER SYNOPTIC
SCALE FORCING THIS EVENING AND RESULTING REDEVELOPMENT ALONG
APPROACHING FRONTAL WAVE. LARGE SCALE FORCING AT ALL LEVELS EXPECTED
THIS EVENING AS FRONTAL WAVE WILL BE ACCOMPANIED BY 50KT LLJ WHICH
WILL AID IN GOOD LOW LEVEL MOISTURE TRANSPORT...60-70KT MID LEVEL
SPEED MAX...AND ENHANCED UPPER LEVEL DIVERGENCE WITH UPPER JET OVER
GREAT LAKES REGION. ALL THESE INGREDIENTS WILL COMBINE WITH PW
APPROACHING 2 INCHES SO WILL CONTINUE WITH GOING FCST OF LIKELY POPS
AND MENTION OF HVY RAIN. TIMING IN GRIDS STILL ON TRACK AS FRONT
EXPECTED TO MOVE THROUGH THE AREA BY EARLY SUNDAY MORNING...WHICH
SHOULD CLEAR PRECIP OUT OF THE AREA BY MID MORNING. LINGERING CLOUD
COVER AND DECENT CAA BEHIND FRONT SUGGEST MODELS ON TRACK WITH MUCH
COOLER TEMPS SUNDAY...ESPECIALLY MICHIGAN COUNTIES WHERE MORE
EXTENSIVE CLOUD COVER IS EXPECTED. WEAK SFC RIDGING WILL BRING
COOLER DRIER AIRMASS INTO THE AREA SUNDAY NIGHT BRINGING LOWS BACK
DOWN INTO THE 50-55 DEG RANGE.
LONG TERM...
..MONDAY THROUGH SATURDAY...
A COUPLE SYSTEMS OF INTEREST TO WATCH IN THE LONG TERM PERIOD ALONG
WITH POTENTIAL SIGNIFICANT WARMING LATE IN THE PERIOD. GENERALLY
PREFER ECMWF BLENDED WITH CURRENT GRIDS FOR FORECAST DETAILS AND
CONSISTENCY. GFS IN AGREEMENT ON OVERALL PATTERN AS WELL WITH
DIFFERENCES IN TIMING OF FEATURES AS IT LOOKS MUCH FASTER THAN ECMWF
WITH TRANSITION OUT OF ZONAL FLOW PATTERN.
MID LEVEL FLOW WILL BE ZONAL ACROSS THE CONUS TO START THE PERIOD
BUT WILL TRANSITION TO MORE MERIDIONAL FLOW BY THE END OF THE PERIOD
WITH DEVELOPING TROUGH IN THE WESTERN CONUS AND RIDGING IN THE EAST.
THIS SHOULD LEAD TO GRADUAL WARMING OVER THE AREA WITH POTENTIAL FOR
TEMPERATURES INTO THE 90S BY NEXT WEEKEND IF CURRENT SOLUTIONS ARE
CORRECT.
HIGH PRESSURE WILL BE OVER THE AREA ON MONDAY WITH TEMPERATURES NEAR
OR JUST BELOW SEASONAL NORMALS. THIS HIGH WILL SLIDE TO THE EAST
MONDAY NIGHT WITH ANOTHER ROUND OF FAST MOVING WEAK SHORT WAVES AND
POTENTIAL MCS ACTIVITY WHICH COULD IMPACT OUR AREA TUESDAY INTO
WEDNESDAY. LOW LEVEL BAROCLINIC ZONE LOOKS TO BE ACROSS THE REGION
WITH WEAK SURFACE FRONT AND POSSIBLE SURFACE DEVELOPMENT TUE NIGHT
INTO WED. MUCH TOO EARLY FOR MANY FORECAST DETAILS WITH THIS
SCENARIO SO WILL CONTINUE WITH LOW CHANCE POPS THROUGH THIS PERIOD.
MEANWHILE...ENERGY OVER THE PACIFIC WILL HELP DEVELOP A CLOSED LOW
ALONG THE WESTERN CONUS WHICH WILL ALSO HELP TO CARVE OUT A WESTERN
CONUS TROUGH AND ALLOW HEIGHTS TO RISE OVER OUR AREA. ECMWF BRINGS A
WARM FRONT THROUGH THE REGION FRIDAY AFTERNOON INTO FRIDAY NIGHT
WITH POSSIBLE MCS DEVELOPMENT IN THE AREA. HAVE INCLUDED LOW CHANCE
POPS FOR WARM FRONT PASSAGE FRIDAY AFTN INTO FRI NIGHT. THIS SHOULD
ALSO HELP CAP THE REGION ON SAT WITH FRONT TO OUR NORTH AND STRONG
UPPER LEVEL RIDGE DEVELOPING SO REMAINED OPTIMISTICALLY DRY ON DAY 7
WITH VERY WARM TEMPS INTO THE UPPER 80S BUT 90S COULD EASILY OCCUR
WITH RIDGE AND FULL SUN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ SUNDAY FOR INZ003>009-
012>018-020-022>027-032>034.
MI...FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR MIZ077>081.
OH...FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR OHZ001-002-004-005-015-016-
024-025.
LM...NONE.
&&
SHORT TERM...LOGSDON
LONG TERM...LASHLEY
AVIATION...LUDHazardous weather outlook, Jun 5, 5:33 AM EDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 533 AM EDT SAT JUN 5 2010 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-060945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 533 AM EDT SAT JUN 5 2010 /433 AM CDT SAT JUN 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM MOVES EAST ALONG A STALLED FRONTAL BOUNDARY. SOME OF THE STORMS WILL LIKELY BE SEVERE THIS AFTERNOON AND TONIGHT... WITH DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES POSSIBLE... ESPECIALLY SOUTH OF ROUTE 6 IN NORTHERN INDIANA AND NORTHWEST OHIO. LOCALLY HEAVY RAINFALL FROM THE STORMS MAY ALSO CAUSE SOME FLOODING IN THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-060945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 533 AM EDT SAT JUN 5 2010 /433 AM CDT SAT JUN 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM MOVES EAST ALONG A STALLED FRONTAL BOUNDARY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE... WITH DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES POSSIBLE... ESPECIALLY SOUTH OF ROUTE 6 IN NORTHERN INDIANA. LOCALLY HEAVY RAINFALL FROM THE STORMS MAY ALSO CAUSE SOME FLOODING IN THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON SUNDAY. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 533 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH WIND GUSTS OVER 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY NIGHT AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:56 PM EDT | Tornado Warning | IWX | Fulton, Williams | 49 min |
| Jun 5, 10:20 PM EDT | Tornado Warning | IWX | Fulton, Henry | 40 min |
| Jun 5, 10:40 PM EDT | Tornado Warning | IWX | Fulton | 26 min |
| Jun 6, 1:13 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 62 min |
| Jun 6, 2:17 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 13 min |
| Jun 6, 12:12 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 3 days |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.